# SDR QXEA0100252

- Difficulty date: March 7, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 33,245 hours, 40,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG-EXIT SIGN ABOVE COCKPIT DOOR INOPERATIVE IN 28V POSITION.  REPLACED LIGHT CIRCUIT BOARD.  LIGHTS CHECK GOOD IN 3V AND 28V POSITION.  AIRCRAFT RETURNED TO SERVICE.
